# SDR ASOA2014011509755

- Difficulty date: December 26, 2013
- Submitted: January 15, 2014
- Operation: Air carrier
- Aircraft: N872AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7542
- Aircraft time: 28,399 hours, 25,931 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Damaged
- Location: Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR HAS A GROOVE WORN INTO IT, TOP/CENTER AREA.  COMPLIED WITH GREO 601R-52-31-198.  MAJOR REPAIR.  COMPLIED WITH REO 601R-52-31-198 REV A DATED JAN 30,2013.
